# SDR SWAA2019101437738

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER SURFACE PANEL # 551GB WIGGLE PLATE CRACKED.   R&R WIGGLE PLATE IAW SRM.
